Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 8.

Article

Nicks, Daniel A. and Sixsmith, David J. (2019) The dynamics of quasiregular maps of punctured space. Indiana University Mathematics Journal, 68 (1). pp. 323-352. ISSN 0022-2518

Nicks, Daniel A. and Rippon, P.J. and Stallard, G.M. (2018) Baker's conjecture for functions with real zeros. Proceedings of the London Mathematical Society, 117 (1). pp. 100-124. ISSN 1460-244X

Nicks, Daniel A. and Sixsmith, David J. (2017) Hollow quasi-Fatou components of quasiregular maps. Mathematical Proceedings of the Cambridge Philosophical Society, 162 (3). pp. 561-574. ISSN 1469-8064

Nicks, Daniel A. and Sixsmith, David J. (2017) Periodic domains of quasiregular maps. Ergodic Theory and Dynamical Systems . ISSN 1469-4417

Nicks, Daniel A. and Sixsmith, David J. (2017) The size and topology of quasi-Fatou components of quasiregular maps. Proceedings of the American Mathematical Society, 145 (2). pp. 749-763. ISSN 1088-6826

Nicks, Daniel A. (2016) Slow escaping points of quasiregular mappings. Mathematische Zeitschrift . ISSN 1432-1823

Fletcher, Alastair and Nicks, Daniel A. (2016) Superattracting fixed points of quasiregular mappings. Ergodic Theory and Dynamical Systems, 36 (3). pp. 781-793. ISSN 1469-4417

Thesis (University of Nottingham only)

Nicks, Daniel A. (2010) Value distribution of meromorphic functions and their derivatives. PhD thesis, University of Nottingham.

This list was generated on Wed Mar 3 07:06:29 2021 UTC.